Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Red patch above upper lip, no itching or pain. Dry skin flaking in area. What could it be?

I have a red patch above upper lip that has been there for about 2 weeks. It doesn t itch or hurt and it just showed up one day. First noticed after shaving one day. The only thing that I ve noticed is that some times there will be some dry skin flaking off in the area. What could it be? Size: about the size of a pencil eraser...
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  1058
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I can think of two things here,either its Seborrhiec Dermatitis(dry skin and flakes suggest that) or it could be allergic contact dermatitis(after shaving),which means that you may have changed your shaving gel/foam,brush,razor or ant other products and allergy or sensitivity has occured.
I would suggest to apply 1% Hydrocortisone cream to it two times a day for 3-5 days and keep it moisturised with white petroleum jelly.
If that helps tghen its ok but if not then i would suggest to see your doctor.
thanks vey much and all the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor